# SDR SWIA200617261

- Difficulty date: October 6, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,742 hours, 8,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN HAVE A COUPLE SECTIONS INOP.  SECURED LOOSE CONNECTION OF EMERGENCY LIGHTS STRIP.  OPERATIONAL CHECKS GOOD.
